Tags: acidophilus, board, digestive, disease, drugs, health, heard, intestine, medications, raiders, stomach, strength, supplement, yeast
Im from the UK and was wondering if anyone has heard of a supplement called 'Yeast Raiders'? It is a high strength acidophilus plus herbs, vitamins and minerals. I dont want to develop a dependency on these capsules as they are pretty expensive.
The ingredients: Fibre Blend (Psyllium Seed Husks, Guar Gum, Apple Pectin), Dicalcium Phosphate, Capsule Shell (Gelatine), Anti-Caking Agents (Stearic Acid, Silicon Dioxide, Magnesium Stearate), Barberry, Odourless Garlic Extract, Vitamin C (as Ascorbic Acid), Lactobacillus Acidophilus, Proprietary Blend (Pau D’Arco, Onion Powder, Black Walnut, Echinacea, Goldenseal), Zinc Oxide, Ginger, Thyme, Cinnamon, d-Biotin, Sodium Selenate.
I have chronic constipation. My symptoms include, bloatness, bad gas, smelly stools, acne, fatigueness and irritability. Any suggestions??
Leave a comment...
- 7 Comments
- What are your constipation sypmtoms and what are you doing for the constipation? Be sure to increase your water intake and your fiber intake. You didn't mention how much fiber your supplement has in it. If you do not want to spend that much money on the acidophillis supplement how about stocking up on yogurt with live active cultures and then used a fiber supplement such as Metamucil.#1; Fri, 14 Dec 2007 15:36:00 GMT
I have described my symptoms above.
over the past year i have cut down on junk food, dairy, chocolate etc and have added more fruit and veg in my diet. i have switched to wholemeal foods, but recently i have cut down on bread as i feel that constipates me. i have also switched from cows milk to goats milk, but i drink little milk. for breakfeast i have a high bran cereal and still...no bowel movements. i also take fybogel (UK version of metamucil). i drink plenty of water too.
Not sure whats going on in my system!! http://www.healthboards.com/ubb/confused.gif#2; Fri, 14 Dec 2007 15:37:00 GMT
- Wondering...do you feel very bloated after eating? I have a lot of similar symptoms and I realize now I have Candidiasis. You may want to eliminate all wheat gluten (such as in regular bread) and see if that helps too. Just a suggestion since I've learned so much myself. http://www.healthboards.com/ubb/smile.gif
~A dragon is a woman's best friend.~#3; Fri, 14 Dec 2007 15:38:00 GMT
- yeah i do feel bloated after eating, i thought that was normal http://www.healthboards.com/ubb/wow.gif . But i have noticed my stomach is always bloated, which is why i want to try acidophilus. It could be candidiasis, I would not rule that out. With the ingredients in 'Yeast raiders', i thought it might help relieve my symptoms of constipation. Its ￡16.99 for 150 capsules in the UK, which is pretty expensive. I would consider eating live yoghurt but i dont digest dairy products well.#4; Fri, 14 Dec 2007 15:39:00 GMT
- Hi blackeyes,
Bloating is NOT normal, only to a certain extent. Of course I am talking about excessive bloating which makes you uncomfortable, gassy, or feel full after eating only a small amount. About Acidophilus...I just read that it will not do you much good in itself. I took something called Primadophilus (enteric coated) for several months and noticed NO relief in symptoms. This is because, I believe, my system is so over-run with candida and bad bacteria that the acidophilus are not strong enough to properly root in the system. RageofAngels told me about a great product that I am now telling everyone about, called Primal Defense. I read the website and am really convinced this is the right way to treat intestinal problems. It will also require some diet changes, but it's well worth it. You may also want to try and elimination diet to see if you have food allergies. I sincerely hope you start to feel better soon. http://www.healthboards.com/ubb/wink.gif
~A dragon is a woman's best friend.~#5; Fri, 14 Dec 2007 15:40:00 GMT
- thanks for ur reply dragonlover,
Ive heard of Primal defense somewhere (probably on this board lol). Im going to do a anti-candida diet soon...and see how things go from there.
Have u heard of a product called Lepicol? Its available in the UK, im sure its available around the globe. Type 'Lepicol' in ****** search engine, theres lots of information on the product.#6; Fri, 14 Dec 2007 15:41:00 GMT
- Hi! No I haven't heard of that product. But I guess I can check it out later on. Thanks for the tip. http://www.healthboards.com/ubb/smile.gif
~A dragon is a woman's best friend.~#7; Fri, 14 Dec 2007 15:42:00 GMT